# SDR UIEA2012010900007

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,458 hours, 20,591 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 055C2986
- Condition: Inoperative
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT INOPERATIVE, NR 2 WINDOW. MX R & R HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECKED GOOD.
